# SDR DALA14032230963

- Difficulty date: May 26, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,395 hours, 47,455 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL ACCESS PLATE NR 1436C AT SETTLEMENT AREA AND COUNTERSINK HOLES IN REF CARD 41, ZONE 00, MRB 57-083-02, H1L1 -AYP.  CORROSION ON COUNTERSINK HOLES ON SETTLEMENT AREA WERE REMOVED IAW SRM 51-22-2A. CONTERSINK HOLES WERE MEASURED AND MAX DIAMETER ALLOWABLE IS .660" AND MAX DIAMETER MEASURED IS .796" IN (3) ADJACENT HOLES THEREFORE WAS FOUND OUT OF LIMITS IAW SRM 51-22-2A.  FUEL ACCES PLATE 1436C WAS  REPLACED AND WILL BE INSTALLED UNDER CARD 2800-0390, JOB 001- 0391. PRIMARY STRUCTURE. CORROSION LEVEL 2.
